×

Found 34 Documents (Results 1–34)

Approximation by sums of exponentials to decay functions using piecewise linear models. (English) Zbl 0929.65005

Chui, Charles K. (ed.) et al., Approximation theory IX. Volume 1. Theoretical aspects. Proceedings of the 9th international conference, Nashville, TN, USA, January 3–6, 1998. Nashville, TN: Vanderbilt University Press. Innovations in Applied Mathematics. 89-96 (1998).
MSC:  65D15 41A30 41A50
PDFBibTeX XMLCite

Integration methods of Clenshaw-Curtis type, based on four kinds of Chebyshev polynomials. (English) Zbl 0890.65020

Nürnberger, Günther (ed.) et al., Multivariate approximation and splines. Papers of the international conference, Mannheim, Germany, September 7–10, 1996. Basel: Birkhäuser Verlag. ISNM, Int. Ser. Numer. Math. 125, 153-165 (1997).
MSC:  65D32 41A55
PDFBibTeX XMLCite

Minimality properties and applications of four kinds of Chebyshev polynomials. (English) Zbl 0972.41021

Müller, Manfred W. (ed.) et al., Approximation theory. Proceedings of the 1st international Dortmund meeting IDoMAT 95 held in Witten, Germany, March 13-17, 1995. Berlin: Akademie Verlag. Math. Res. 86, 231-250 (1995).
MSC:  41A50 41A65
PDFBibTeX XMLCite

Bivariate orthogonal polynomial approximation to curves of data. (English) Zbl 0834.65002

Brezinski, Claude (ed.) et al., Orthogonal polynomials and their applications. Proceedings of the third international symposium held in Erice, Italy, June 1-8, 1990. Basel: J. C. Baltzer, IMACS Ann. Comput. Appl. Math. 9, 177-183 (1991).
MSC:  65D10
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field